# SDR IPXA20190401440

- Difficulty date: March 24, 2019
- Submitted: April 1, 2019
- Operation: Air carrier
- Aircraft: N428UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 25459
- Aircraft time: 26,948 hours, 18,597 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Exchanger
- Part number: 1942723
- Part serial: 522312
- Condition: Failed
- Location: Rt Acm
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:N/ATHE RIGHT PACK HAS A STRONG OIL SMELL. OPERATES NORMALLY. DUE TO LATE ARRIVAL OF SPARE PARTS NO SUFFICIENT GND. TIME. ITEM DEFFERED, IAW MEL 21-51-1 REV 73. PLACARD INSTALLED. ** SUPPLEMENTAL SDR **SECONDARY HEAT EXCHANGER REPLACED IAW AMM 21-51-02 PB 401 REV 123.00. LEAK CHECK ACCOMPLISHED, NO FURTHER SMELL. DMP REVERSED. THIS CLOSES DMI M665615. PLACARD REMOVED.
